# SDR 07FDEA03738

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: A53611658
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATION CORROSION ON FAIL/SAFE RING AT LOWER AFT CORNER OF FWD PAX DOOR RT, FRAME 15-16A.  REPAIR PERFORMED BY REWORK, NDT INSPECTION AND FILLING THE REWORKED AREA WITH SEALANT IAW EA 6-5312-92165 AND RAS/AS/0181/2005 ISSUE A.
